What could be the cause of these stomach issues?
19 year old female with nausea/vomiting, febrile, and malaise only at night. It started a week ago and has not missed a night. No past medical HX, meds are birth control and allergy pills. NKDA. No abnormal exposers that we know of, not sexually active, no outside country travel. When she wakes up she is fine and feels great until around 7pm when the symptoms start.
There are a lot of different things that could cause a fever that happens only periodically or only at night, which is why you should discuss your concerns with your doctor. That being said, I would like to ask you more questions about your symptoms, because there are a lot of other things that could be going on especially with the nausea and vomiting. The combination of fever, nausea and vomiting is a little bit worrisome. There are a lot of things I would think about in a woman your age. Even though you don't have other medical problems, you could be having the start of some medical problems with these symptoms, for example this is a possible presentation for diabetes called diabetic keto-acidosis. This could also be a food related or viral gastro-enteritis that is making you feel bad for a few days and would cause nausea and vomiting. There are more rare things that can cause a nightly fever that are called period fever syndromes, but these aren't diagnosed until you have had these symptoms for many months or years. My recommendation would be to get a thermometer to measure your temperature and to see how high your fever is when you have it at night. In addition, if you are having any problems keeping food or drink down because of your nausea and vomiting you should go see a doctor or go to an emergency room. If the fever gets high, or any other worrisome symptoms occur please seek medical help immediately.
This answer is for general informational purposes only and is not a substitute for professional medical advice.
If you think you may have a medical emergency, call your doctor or (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.